# SDR CALA2025042104061

- Difficulty date: April 19, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N802UA
- Make and model: Airbus A319-131
- Aircraft serial: 690
- Aircraft time: 83,769 hours, 36,607 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY L AND EPSU BATTERY AFT L APPEARING ON FAP AFTER EMERGENCY LIGHT TEST REMOVED AND REPLACED ESPU BATTERY L AND AFT L. PEFORMED OPS CHECK, OPS CHECK GOOD. REF AMM 33-51-38.
